RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2015, Volume 8, Issue 1, Pages 104–108 (Mi jsfu411)  

This article is cited in 1 scientific paper (total in 1 paper)

Generation of the Chevalley group of type $G_2$ over the ring of integers by three involutions two of which commute

Ivan A. Timofeenko

Institute of Mathematics and Computer Science, Siberian Federal University, Svobodny, 79, Krasnoyarsk, 660041, Russia

Abstract: It is proved that $G_2(\mathbb{Z})$ is generated by three involutions. Two of these involutions commute.

Keywords: ring of integers, generating involutions, Chevalley group.

Full text: PDF file (122 kB)
References: PDF file   HTML file
UDC: 512.54
Received: 10.12.2014
Received in revised form: 21.12.2014
Accepted: 24.01.2015
Language:

Citation: Ivan A. Timofeenko, “Generation of the Chevalley group of type $G_2$ over the ring of integers by three involutions two of which commute”, J. Sib. Fed. Univ. Math. Phys., 8:1 (2015), 104–108

Citation in format AMSBIB
\Bibitem{Tim15}
\by Ivan~A.~Timofeenko
\paper Generation of the Chevalley group of type $G_2$ over the ring of integers by~three involutions two of which commute
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2015
\vol 8
\issue 1
\pages 104--108
\mathnet{http://mi.mathnet.ru/jsfu411}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu411
  • http://mi.mathnet.ru/eng/jsfu/v8/i1/p104

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. A. Timofeenko, “Porozhdaemost grupp Shevalle tipa $E_l$ nad koltsom tselykh chisel tremya involyutsiyami, dve iz kotorykh perestanovochny”, Sib. elektron. matem. izv., 14 (2017), 807–820  mathnet  crossref
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:146
    Full text:51
    References:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021